# SDR DALA14012553361

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 31,454 hours, 4,229 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Condition: Damaged
- Location: Frame 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, -Y1959, FRAME 39.1 AND 39.2 FOUND CORRODED.  REPLACED SEAT TRACK IAW SRM 51-42-11.
